# SDR 080963

- Difficulty date: August 16, 2004
- Submitted: August 30, 2004
- Operation: Air carrier
- Aircraft: N123XS
- Make and model: Saab SF340A
- Aircraft serial: 123XS
- Aircraft time: 34,541 hours, 34,988 cycles
- Engine: Ge CT75A2
- Engine time: 1,877 hours, 2,019 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, M, J
- Precautionary procedure: A

## Discrepancy

WHILE CLIMBING THROUGH 6500 LT ENGINE TORQUE WENT ERRATIC AND ITT SPIKED TO 940 POSSIBLY 960 SHUTDOWN AND RETURNED TO THE FIELD.
